# SDR MASA2011052702868

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,351 hours, 23,785 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STALL FAIL CAUTION AFTER TAKEOFF.  RESET NFAR RESET SYSTEM PER FIM 27-35-00.  OP CHECK GOOD PER CFM.
